# SDR MWEA010321

- Difficulty date: March 13, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 50,085 hours, 37,710 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591141581
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 756 LONGERON 5 LEFT WAS CRACKED AT FRAME.  REMOVED DAMAGED SECTION, FABRICATED NEW REPAIR PARTS.  LOCATED, DRILLED AND INSTALLED.
